Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can i take opana for fibromyalgia ?

I have fibromyalgia and haved tried many different medication. Cymbalta, lyrica and other antidepressant medications. Nothing works and have had unpleasant side effects. I have heard that opana is a good treatment option. would you recommed this or is there another pain medication that would work well for this painful condition? Thanks!
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Fibromyalgia is a painful condition no doubt,but one has to rule out many other conditions like joint hypermobility, hypothyroidism,Vitamin D deficiency before attributing all pain due to fibromyalgia.The treatment of this condition remains more of physiotherapy in the form of biofeedback and aerobic exercises.Medicines do help but to a limited extent.Especially drugs like opana is to be avoided as these are habit forming and can lead to serious side effects on long run.
Answered: Thu, 14 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor